# SDR UALA2012010400106

- Difficulty date: January 4, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,673 hours, 21,826 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pilot Valve
- Part number: 33990046U2
- Part serial: 309
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HIGH STAGE EICAS ILLUMINATED DURING CLIMB, RETURNED TO FIELD,  REPLACED LEFT ENG HIGH STAGE PILOT VALVE PER MM.  ACCOMPLISHED HIGH POWER PNEU BLEED SHIFT OPS CHECKS.  OPS CHECKED GOOD, NO FAULTS NOTED.
